Jie Shen
Results

Journal Article
Stabilized Predictor-Corrector Schemes for Gradient Flows with Strong Anisotropic Free Energy
Communications in Computational Physics, Vol. 24 (2018), Iss. 3 : pp. 635–654

Journal Article
An Efficient, Energy Stable Scheme for the Cahn-Hilliard-Brinkman System
Communications in Computational Physics, Vol. 13 (2013), Iss. 4 : pp. 929–957

Journal Article
Mass and Volume Conservation in Phase Field Models for Binary Fluids
Communications in Computational Physics, Vol. 13 (2013), Iss. 4 : pp. 1045–1065

Journal Article
Efficient Energy Stable Schemes with Spectral Discretization in Space for Anisotropic Cahn-Hilliard Systems
Communications in Computational Physics, Vol. 13 (2013), Iss. 5 : pp. 1189–1208

Journal Article
A Unstructured Nodal Spectral-Element Method for the Navier-Stokes Equations
Communications in Computational Physics, Vol. 12 (2012), Iss. 1 : pp. 315–336

Journal Article
A Pressure-Correction Scheme for Rotational Navier-Stokes Equations and Its Application to Rotating Turbulent Flows
Communications in Computational Physics, Vol. 9 (2011), Iss. 3 : pp. 740–755

Journal Article
Some Recent Advances on Spectral Methods for Unbounded Domains
Communications in Computational Physics, Vol. 5 (2009), Iss. 2-4 : pp. 195–241

Journal Article
Efficient and Unconditional Energy Stable Schemes for the Micropolar Navier-Stokes Equations
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 1 : pp. 57–81

Journal Article
A New Class of Efficient SAV Schemes with Lagrange Multipliers for Dissipative Systems with Global Constraints
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 3 : pp. 550–575

Journal Article
Error Estimates and Blow-Up Analysis of a Finite-Element Approximation for the Parabolic-Elliptic Keller-Segel System
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 2-3 : pp. 275–298

Journal Article
Preconditioning Techniques in Chebyshev Collocation Method for Elliptic Equations
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 1-2 : pp. 277–287

Journal Article
Highly Efficient and Accurate Spectral Approximation of the Angular Mathieu Equation for any Parameter Values q
Journal of Mathematical Study, Vol. 51 (2018), Iss. 2 : pp. 131–149